# SDR DXTA2022061063340

- Difficulty date: June 3, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 3,726 hours, 2,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN EXIT SIGN STSYS ON WITH NO BATTERY POWER AND SWITCH OFF //SIGNOFF// ARRIVED AT NC AND VERFIED FAULT. GAINED ACESS TO THE REAR INERTIA SWITCH IN THE LEFT AFT CLOSET. GAINED ACCES TO THE INERTIA SWITCH UNDER THE RIGHT AFT PASSENGER SEAT, GAINED ACCESS TO THE INERTIA
SWITCH UNDER THE FORWARD LEFT PASSENGER SEAT AND RESET IT. GAINED ACCESS TO THE INERTIA SWITCH UNDER THE CENTER PEDESTAL AND RESET IT. ONCE ALL SWITCHED WERE RESET THE EMERGENCY LIGHTS WENT OUT AND THEN RETURNED A/C BACK TO ORIGINAL CONFIGURATION. ALL WORK WAS DONE IAW CE-680A AMM 33-50-11, NO DEFECTS NOTED
